# SDR DALA2015020300878

- Difficulty date: January 28, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,916 hours, 46,016 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT MLG FITTING AT INBD LOWER HOLE FACE.  REPAIRED IAW  ER/A 531381-14, REV ORIGINAL.
